Skip to Content

What is to be expected when stopping the drug percocet cold turkey?

Responses (1)

christineATU 27 Apr 2010

It depends on how long you have taken them, the mgs, and how often? It could be as simple as a few days of aches and pains, chills, diarrhea,etc. Or you could feel like you're going to die. Be more specific on your use of these meds.

scarie 27 Apr 2010

the drug percocet has been taken for about 6 years along with oxycodone... he took more than the recommended daily dose for about 3 years now..he has decided to quit cold turkey and discussed this with his doctor who said ok ???

christineATU 27 Apr 2010

Personally, I think your doctor is wrong. The word here is to look up the "Thomas Recipe" and follow that. Is there any way that you could help him taper down? Let you control the meds, set a scheduled date to quit, and slowly taper over a few weeks? The only reason I think your doctor is wrong, he probably doesn't realize the agony people go through while quitting cold turkey. Yes, he won't die from it, but why not make it a little less miserable for him? I wish you luck and success with helping your husband. You are very caring and loving by taking the time to seek this help.

scarie 27 Apr 2010

what is the thomas recipe?

christineATU 27 Apr 2010

I haven't looked it up yet. If you Google it, you should be able to find it. I will try to send a link if possible. I won't be able to for a while though. Use the google tool bar. I'll check in with you in a while... good luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions